MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA M.U.S.T. MIDLINE CORTICAL (MC) SCREW SYSTEM; PEDICLE SCREW 03.58.242 MUST MC SCREW Ø6X30 CANNULATED

MEDACTA INTERNATIONAL SA M.U.S.T. MIDLINE CORTICAL (MC) SCREW SYSTEM; PEDICLE SCREW 03.58.242 MUST MC SCREW Ø6X30 CANNULATED
Model Number 03.58.242
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 11/15/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 november 2024.Lot 2320589: (b)(4) items manufactured and released on 15-feb-2023.Expiration date: 2028-jan-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Other device involved: batch review performed on 18 november 2024.Myspine 7.0725 myspine-mc drill guide l05 (k173472) lot 15309s: (b)(4) items manufactured and released on 04-nov-2024.Expiration date: 2025-apr-02.No anomalies found related to the problem.Planning review performed by myspine team our analysis of the myspine process of this case found no deviations from the standard procedures.Each step has been performed correctly.Visual inspection performed by r&d project manager no defect can be found on the implant.The event was likely caused by factors that are independent from the screw.The device analysis and the planning review performed by the mysolution department highlighted no issues in the case.Although no specific root cause can be confirmed, the issue experienced is likely related to the unique patient conditions and surgical application.There is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
The surgeon created the screw hole using the myspine mc guide.A crack in the bone occurred while inserting the pedicle screw (6mm x 05mm) at the right side of l5.The surgeon used another screw and changed the trajectory placing the screw freehand (6mm x 35mm).Bone quality normal.The hole was prepared by drilling, under tapping, and inline tapping, and then the screw was inserted.Due to this event, the surgery was extended to about 15 minutes (needed to prepare the new trajectory).The surgery lasted 4 hours.

Brand Name
M.U.S.T. MIDLINE CORTICAL (MC) SCREW SYSTEM
Common Device Name
PEDICLE SCREW 03.58.242 MUST MC SCREW Ø6X30 CANNULATED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20923087
Report Number3005180920-2024-01048
Device Sequence Number5055804
Product Code NKB
UDI-Device Identifier07630971293540
UDI-Public07630971293540
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K210427
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number03.58.242
Device Lot Number2320589
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/06/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2024
Initial Report FDA Received Date12/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age88 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian